How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, Doctor
Category: Medical
Satisfied Customers: 2251
Experience:  GP
108331350
Type Your Medical Question Here...
Khizra Naz is online now

NHS professionals.I would like to present myself as Adegbite

Customer Question

Hello NHS professionals.I would like to present myself as George Adegbite currently 17 turning 18 on Oct 1st.I was admitted on March the 11th to a mental health hospital a back and was given the antipsychotic aripripazole at really high doses of 25 to 30 mg which I took up until June the 2nd when I decided to stop .Ever since then I've had stiff and weak muscles that stiffen up when I sleep ,extreme fatigue,low endurance,veins in my eyes that never go away,dark urine,reduce in seminal volume and darkening of eye colour.I've taken l-tyrosine,gingko biloba,dandelion root,aniseed,ashwaganda and activated charcoal but nothing has restored my physicality.I also take a vitamin d pill because I found out I have low vitamin d but that didn't do anything either.Is there anything or any test that can be done to find a solution because I haven't been able to box properly and that's all I really have left.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: No
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I took antipsychotics
Submitted: 15 days ago.
Category: Medical
Expert:  Khizra Naz replied 15 days ago.

Hello my name is***** will try my best to help you today.

Expert:  Khizra Naz replied 15 days ago.

I am sorry that you are going through this. This must be difficult for you.

What medications are you takind currently>

Customer: replied 15 days ago.
Plenachol only
Expert:  Khizra Naz replied 15 days ago.

That's good.
Do you have any specific weakness? Any blurriness of vision? Any stress?

Customer: replied 15 days ago.
The vitamin d tablet
Customer: replied 15 days ago.
I'm stressed because I'm weak and stiff and can't box
Expert:  Khizra Naz replied 15 days ago.

There are couple of things to consider: Yes you have had sideffects of medications, but now what you need is complete detox and counselling.

I would advise a visit to your doctor, get physical done to see if there is any specific neurology.

Secondly you would need CT scan of the head to rule out any other problem as well

Customer: replied 15 days ago.
Is there any detox for antipsychotics
Expert:  Khizra Naz replied 15 days ago.

No. You will have to wait it out.